# SDR CA190515007

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3417 · Air Data Computer
- Part: Warning Message
- Part number: 2015TD
- Condition: False Activation
- Location: Adc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CTRL FAULT - PFCC ADS INPUT REDUND LOSS MSG POSTED DURING CRUISE  OMS 3411F0008  TROUBLESHOOTING PERFORMED AS PER EFIM, FAULT CLEARED AFTER 3RD CB RESET  WIRING CHECK PERFORMED WITH NO FINDINGS  ADSP 3 REPLACED AS A PREVENTIVE ACTION (TC# 20190515007)
